# SDR DALA2025111108258

- Difficulty date: November 6, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 65,568 hours, 47,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON EXTERNAL SKIN, BS 1087, BTW L-13R AND L-14R AT AFT FUSELAGE.  PERMANENT REPAIR AND PRI 630164-14 REV. 3. (1291355)
